MathSciNet Relay Station
MathSciNet bibliographic data
MR2446355 (2009h:35428) 35Q72 (35B40 74D10 74H40)
Messaoudi, Salim A. General decay of the solution energy in a viscoelastic equation with a nonlinear source. Nonlinear Anal. 69 (2008), no. 8, 2589–2598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement